LS-catégorie de CW-complexes à 3 cellules en théorie homototique R-locale.

Título original LS-catégorie de CW-complexes à 3 cellules en théorie homototique R-locale.
Título inglés LS-category of CW-complexes with three cells in R-local homotopy theory.
Título español LS-categoría de CW-complejos con 3 células en teoría homotópica R-local.
Autor/es Scheerer, Hans ; Tanré, Daniel
Organización Math. Inst. Freie Univ. Berlin, Berlín, Alemania;UFR Math. Univ. Sci. Tech. Villeneuve d'Ascq, Francia
Revista 0214-1493
Publicación 1997, 41 (2): 563-576, 17 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés We study the Lusternik-Schnirelmann category of some CW-complexes with 3 cells, built on Y = S2n Uk[i2n,i2n] e4n. In particular, we prove that an R-local space, in the sense of D. Anick, of LS-category 3 and of the homotopy type of a CW-complex with 3 R-cells, has a cup-product of length 3 in its algebra of cohomology. This result is no longer true in the framework of mild spaces.
Clasificación UNESCO 121007
Palabras clave español CW-complejos ; Categoría algebraica ; Homotopía racional
Código MathReviews MR1485504
Icono pdf Acceso al artículo completo